Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 297, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2011, 8:52 PM CDT for LeFlore County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2011, 8:52 PM CDT (01:52 UTC)
- Expired
- May 12, 2011, 10:00 PM CDT
- In force
- 68 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 5 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
307
WUUS54 KTSA 130152
SVRTSA
ARC033-131-OKC079-130300-
/O.NEW.KTSA.SV.W.0297.110513T0152Z-110513T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 1000 PM CDT
* AT 850 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF SPIRO...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CAMERON...POCOLA...BONANZA...HACKETT...EXCELSIOR...JENNY LIND...
BARLING...GREENWOOD...BLOOMER...BURNVILLE...WASHBURN AND LAVACA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3515 9409 3512 9460 3529 9466 3532 9456
3530 9454 3531 9451 3530 9449 3534 9450
3546 9410
TIME...MOT...LOC 0153Z 259DEG 14KT 3522 9456
$$3 follow-up statements
242
WWUS54 KTSA 130215
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT THU MAY 12 2011
OKC079-130225-
/O.CAN.KTSA.SV.W.0297.000000T0000Z-110513T0300Z/
LE FLORE OK-
915 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...
LAT...LON 3515 9409 3513 9444 3534 9444 3535 9443
3536 9443 3546 9410
TIME...MOT...LOC 0215Z 252DEG 25KT 3529 9431
$$
ARC033-131-130300-
/O.CON.KTSA.SV.W.0297.000000T0000Z-110513T0300Z/
CRAWFORD AR-SEBASTIAN AR-
915 PM CDT THU MAY 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN SEBASTIAN AND SOUTHERN CRAWFORD COUNTIES...
AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RYE HILL...
MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BARLING...
GREENWOOD...CENTRAL CITY...BURNVILLE...MILLTOWN...LAVACA...WASHBURN
AND BLOOMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3515 9409 3513 9444 3534 9444 3535 9443
3536 9443 3546 9410
TIME...MOT...LOC 0215Z 252DEG 25KT 3529 9431
$$864
WWUS54 KTSA 130240
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT THU MAY 12 2011
ARC033-131-130300-
/O.CON.KTSA.SV.W.0297.000000T0000Z-110513T0300Z/
CRAWFORD AR-SEBASTIAN AR-
940 PM CDT THU MAY 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN SEBASTIAN AND SOUTHERN CRAWFORD COUNTIES...
AT 935 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARLING TO HACKETT...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CENTRAL
CITY...EXCELSIOR...GREENWOOD...LAVACA...BLOOMER...BURNVILLE...
WASHBURN AND MILLTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3515 9409 3513 9444 3534 9444 3535 9443
3536 9443 3546 9410
TIME...MOT...LOC 0240Z 272DEG 15KT 3534 9425 3514 9436
$$572
WWUS54 KTSA 130258
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
958 PM CDT THU MAY 12 2011
ARC033-131-130308-
/O.EXP.KTSA.SV.W.0297.000000T0000Z-110513T0300Z/
CRAWFORD AR-SEBASTIAN AR-
958 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEBASTIAN AND
SOUTHERN CRAWFORD COUNTIES EXPIRES AT 1000 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT!
LAT...LON 3515 9409 3513 9444 3534 9444 3535 9443
3536 9443 3546 9410
TIME...MOT...LOC 0258Z 272DEG 15KT 3534 9416 3514 9427
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 8:50 PM CDT, 2 minutes earlier.
Area forecast discussion, May 12, 8:50 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 850 PM CDT THU MAY 12 2011 .DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS SOUTHEASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS THIS EVENING IN ADVANCE OF A COLD FRONT THAT IS CURRENTLY PUSHING INTO OSAGE AND PAWNEE COUNTIES IN NORTHEAST OKLAHOMA. THESE STORMS WILL CONTINUE TO PUSH OFF TO THE EAST-NORTHEAST WITH THE MAJORITY OF THE ACTIVITY OUT OF THE AREA BY MIDNIGHT. MAY ALSO SEE A FEW SHOWERS AND THUNDERSTORMS LATE TONIGHT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A MID-LEVEL LOW CURRENTLY OVER CENTRAL KANSAS MOVES TO THE SOUTHEAST AND THE AFOREMENTIONED COLD FRONT MOVES THROUGH THE REGION. WILL CONTINUE TO MAKE ADJUSTMENTS TO THE GRIDS OVER THE NEXT COUPLE OF HOURS AS THE SITUATION ACROSS THE AREA REMAINS FLUID. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....10
Hazardous weather outlook, May 12, 6:15 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 615 PM CDT THU MAY 12 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 615 PM CDT THU MAY 12 2011 ...HAIL TO THE SIZE OF BASEBALLS POSSIBLE THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTH OF EAST OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...MAINLY ALONG AND EAST OF THE INTERSTATE 44 CORRIDOR. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL TO THE SIZE OF BASEBALLS. SOME OF THE STORMS WILL BECOME SUPERCELLULAR EARLY THIS EVENING AND WILL HAVE THE POTENTIAL TO PRODUCE A TORNADO. THE THUNDERSTORMS MAY CONGEAL INTO A LINE LATER THIS EVENING WITH THE THREAT FOR DAMAGING WINDS BECOMING MORE OF A CONCERN. THE THREAT FOR THUNDERSTORMS WILL END LATE TONIGHT AS A COLD FRONT SWEEPS THROUGH THE AREA. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH THE EVENING...AND MAY POSE A RISK OF ISOLATED FLASH FLOODING ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHERE STORM COVERAGE WILL BE HIGHEST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR NORTHWEST ARKANSAS ON FRIDAY...THOUGH SEVERE WEATHER IS NOT EXPECTED. DRY AND COOL WEATHER WILL PREVAIL THROUGH THE WEEKEND...WITH INCREASING THUNDERSTORM CHANCES FOR EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 12, 8:12 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT THU MAY 12 2011
ARZ019-020-029-OKZ076-130215-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
812 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 812 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF CHESTER TO FORT SMITH TO
POCOLA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...ROCK ISLAND...POCOLA...BRADEN...ARKOMA...
PLEASANT HILL...PARADISE...CROSSROADS...MILLTOWN...MILL CREEK...
PINEY...ALIX...TAFT...CONCORD...BIDVILLE...OZARK...MULBERRY...
CHARLESTON...BRANCH...URSULA...PETER PENDER...VESTA...MEG...
DENNING...CECIL...ALTUS...TONEY...LONELM...CRAVENS...WATALULA...
JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS BEND...CASS...
REDDING...WIEDERKEHR VILLAGE...FORT SMITH...HACKETT...GREENWOOD...
BARLING...LAVACA...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...
JENSON...EXCELSIOR...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER...CENTRAL CITY...MOUNTAINBURG...VAN BUREN...ALMA...
CHESTER...KIBLER...SHIBLEY...FURRY...DYER...RUDY...LOCKE AND MOUNT
GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3536 9374 3540 9380 3532 9380 3531 9391
3523 9392 3522 9402 3513 9403 3514 9413
3510 9413 3508 9418 3516 9457 3537 9447
3538 9444 3542 9444 3575 9416 3576 9370
3538 9371
TIME...MOT...LOC 0112Z 279DEG 17KT 3566 9411 3537 9435
3521 9445Special weather statement, May 12, 8:19 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT THU MAY 12 2011
OKZ068-130145-
CHEROKEE OK-
819 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE
AT 819 PM CDT...A STRONG THUNDERSTORM WAS CENTERED 5 MILES SOUTHWEST
OF COOKSON...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COOKSON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3583 9480 3565 9481 3563 9495 3564 9502
3570 9502 3584 9481
TIME...MOT...LOC 0119Z 240DEG 22KT 3568 9496Local storm report, May 12, 8:21 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
821 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG OZARK 35.49N 93.83W
05/12/2011 FRANKLIN AR EMERGENCY MNGR
TREE DOWN IN OZARK
&&
SFPLocal storm report, May 12, 8:23 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
823 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL SALLISAW 35.46N 94.79W
05/12/2011 M3.00 INCH SEQUOYAH OK BROADCAST MEDIA
HAIL WAS MEASURED AND PHOTO WAS SENT TO KFSM
&&
EJCLocal storm report, May 12, 8:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
827 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL OZARK 35.49N 93.83W
05/12/2011 E1.75 INCH FRANKLIN AR EMERGENCY MNGR
&&
SFPSpecial weather statement, May 12, 8:42 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT THU MAY 12 2011
OKZ073-075-130215-
LATIMER OK-PITTSBURG OK-
842 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG AND SOUTHWESTERN LATIMER
AT 842 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BLANCO...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GOWEN...BLANCO...HARTSHORNE AND
HAILEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3463 9580 3481 9585 3489 9547 3468 9542
3468 9551 3466 9552
TIME...MOT...LOC 0142Z 259DEG 14KT 3474 9572The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:02 PM CDT | Special Weather Statement | TSA | Delaware | 28 min |
| May 12, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 67 min |
| May 12, 7:13 PM CDT | Special Weather Statement | TSA | Mayes | 32 min |
| May 12, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 38 min |
| May 12, 7:26 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 3 hr |
| May 12, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 23 min |
| May 12, 8:08 PM CDT | Special Weather Statement | TSA | Pittsburg | 37 min |
| May 12, 8:19 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| May 12, 8:35 PM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 4 hr |
| May 12, 8:42 PM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| May 12, 8:55 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| May 13, 12:23 AM CDT | Areal Flood Warning | TSA | LeFlore, Sequoyah | 6 hr |
| May 12, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 42 min |
| May 12, 7:01 PM CDT | Special Weather Statement | TSA | Franklin | 44 min |
| May 12, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 20 min |
| May 12, 7:15 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 26 min |
| May 12, 7:49 PM CDT | Areal Flood Advisory | TSA | Carroll, Franklin, Madison, Washington | 56 min |
| May 12, 7:49 PM CDT | Special Weather Statement | TSA | Carroll | 41 min |
| May 12, 8:12 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 63 min |
| May 12, 8:57 PM CDT | Areal Flood Advisory | TSA | Carroll, Franklin, Madison, Washington | 108 min |
| May 12, 9:00 PM CDT | Special Weather Statement | TSA | Crawford | 30 min |
| May 12, 9:37 PM CDT | Special Weather Statement | TSA | Franklin | 53 min |
| May 12, 9:59 PM CDT | Special Weather Statement | TSA | Franklin | 46 min |
| May 12, 10:32 PM CDT | Special Weather Statement | TSA | Crawford | 28 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.